@Article{CiCP-30-1061, author = {Xi , YingxiaJi , Xia and Zhang , Shuo}, title = {A Simple Low-Degree Optimal Finite Element Scheme for the Elastic Transmission Eigenvalue Problem}, journal = {Communications in Computational Physics}, year = {2021}, volume = {30}, number = {4}, pages = {1061--1082}, abstract = {

The paper presents a finite element scheme for the elastic transmission eigenvalue problem written as a fourth order eigenvalue problem. The scheme uses piecewise cubic polynomials and obtains optimal convergence rate. Compared with other low-degree and nonconforming finite element schemes, the scheme inherits the continuous bilinear form which does not need extra stabilizations and is thus simple to implement.

}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.OA-2020-0260}, url = {http://global-sci.org/intro/article_detail/cicp/19394.html} }